Alert archive / Washington / Small Craft Advisories in 2012
Small Craft Advisory 1102, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Oct 21, 2012, 2:40 PM PDT. It took effect at Oct 21, 2012, 8:40 PM PDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2012, 2:40 PM PDT (21:40 UTC)
- In effect from
- Oct 21, 2012, 8:40 PM PDT
- Expired
- Oct 24, 2012, 2:49 AM PDT
- In force
- 54 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
025 WHUS76 KSEW 212140 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 240 PM PDT SUN OCT 21 2012 PZZ150-153-156-170-173-176-220545- /O.CAN.KSEW.SW.Y.0048.000000T0000Z-121022T0000Z/ /O.NEW.KSEW.SC.Y.1102.121022T0700Z-121022T2200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 240 PM PDT SUN OCT 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PDT MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. * WINDS...EAST 15 TO 25 KNOTS DEVELOPING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-220545- /O.NEW.KSEW.SC.Y.1102.121022T0700Z-121022T2200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 240 PM PDT SUN OCT 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PDT MONDAY. * WIND...EAST 15 TO 25 KNOTS DEVELOPING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-220545- /O.CON.KSEW.RB.Y.0027.000000T0000Z-121022T0700Z/ GRAYS HARBOR BAR- 240 PM PDT SUN OCT 21 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * BAR CONDITIONS...MOSTLY ROUGH THIS UNTIL MIDNIGHT TONIGHT. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
11 follow-up statements
484 WHUS76 KSEW 220340 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 840 PM PDT SUN OCT 21 2012 PZZ130-150-153-156-170-173-176-221145- /O.EXT.KSEW.SC.Y.1102.121022T0340Z-121022T2200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 840 PM PDT SUN OCT 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-220700- /O.CON.KSEW.RB.Y.0027.000000T0000Z-121022T0700Z/ GRAYS HARBOR BAR- 840 PM PDT SUN OCT 21 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * BAR CONDITIONS...ROUGH. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
367 WHUS76 KSEW 220955 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 255 AM PDT MON OCT 22 2012 PZZ131-221800- /O.EXB.KSEW.SC.Y.1102.121022T1200Z-121023T0000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 255 AM PDT MON OCT 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * WINDS...EAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-221800- /O.EXT.KSEW.SC.Y.1102.000000T0000Z-121023T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 255 AM PDT MON OCT 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-221800- /O.EXT.KSEW.SC.Y.1102.000000T0000Z-121023T0600Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 255 AM PDT MON OCT 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
805 WHUS76 KSEW 221318 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 618 AM PDT MON OCT 22 2012 PZZ133-221815- /O.EXB.KSEW.SC.Y.1102.000000T0000Z-121022T2200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 618 AM PDT MON OCT 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS NORTH OF THE SAN JUANS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-150-153-156-170-173-176-221815- /O.CON.KSEW.SC.Y.1102.000000T0000Z-121023T0000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 618 AM PDT MON OCT 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-221815- /O.CON.KSEW.SC.Y.1102.000000T0000Z-121023T0600Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 618 AM PDT MON OCT 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
609 WHUS76 KSEW 221516 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 816 AM PDT MON OCT 22 2012 PZZ131-150-153-156-170-173-176-222330- /O.CON.KSEW.SC.Y.1102.000000T0000Z-121023T0000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 816 AM PDT MON OCT 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-222200- /O.CON.KSEW.SC.Y.1102.000000T0000Z-121022T2200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 816 AM PDT MON OCT 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS NORTH OF THE SAN JUANS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-222330- /O.CON.KSEW.SC.Y.1102.000000T0000Z-121023T0600Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 816 AM PDT MON OCT 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
455 WHUS76 KSEW 222217 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 317 PM PDT MON OCT 22 2012 PZZ133-222330- /O.CAN.KSEW.SC.Y.1102.000000T0000Z-121022T2200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 317 PM PDT MON OCT 22 2012 ...SMALL CRAFT ADVISORY IS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE SMALL CRAFT ADVISORY FOR THE NORTHERN INLAND WATERS. $$ PZZ130-131-230400- /O.EXT.KSEW.SC.Y.1102.000000T0000Z-121023T0400Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 317 PM PDT MON OCT 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WIND AND WIND WAVES...EAST TO SOUTHEAST 15 TO 25 KNOTS...EASING TO 10 TO 20 KNOTS LATE THIS EVENING. WIND WAVES 2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-230630- /O.EXT.KSEW.SC.Y.1102.000000T0000Z-121023T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 317 PM PDT MON OCT 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... * WIND AND WIND WAVES...SOUTH TO SOUTHEAST WINDS 15 TO 25 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
041 WHUS76 KSEW 230406 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 906 PM PDT MON OCT 22 2012 PZZ130-231200- /O.EXP.KSEW.SC.Y.1102.000000T0000Z-121023T0400Z/ /O.NEW.KSEW.SC.Y.1103.121023T0406Z-121023T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 906 PM PDT MON OCT 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT TUESDAY. * WIND AND WIND WAVES...EAST TO SOUTHEAST WIND 15 TO 25 KNOTS TONIGHT. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-230515- /O.EXP.KSEW.SC.Y.1102.000000T0000Z-121023T0400Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 906 PM PDT MON OCT 22 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ150-153-156-170-173-176-231215- /O.EXT.KSEW.SC.Y.1102.000000T0000Z-121024T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 906 PM PDT MON OCT 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WIND WAVES...EAST TO SOUTHEAST WIND 15 TO 30 KNOTS TONIGHT THROUGH TUESDAY NIGHT. WIND WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
231 WHUS76 KSEW 230929 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 229 AM PDT TUE OCT 23 2012 PZZ130-231030- /O.CAN.KSEW.SC.Y.1103.000000T0000Z-121023T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 229 AM PDT TUE OCT 23 2012 ...SMALL CRAFT ADVISORY IS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE SMALL CRAFT ADVISORY. $$ PZZ150-153-156-170-173-176-231730- /O.CON.KSEW.SC.Y.1102.000000T0000Z-121024T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 229 AM PDT TUE OCT 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WIND WAVES...EAST TO SOUTHEAST WIND 15 TO 25 KNOTS THROUGH TONIGHT. WIND WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
253 WHUS76 KSEW 231526 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 826 AM PDT TUE OCT 23 2012 PZZ135-232300- /O.EXB.KSEW.SC.Y.1102.000000T0000Z-121023T2300Z/ PUGET SOUND AND HOOD CANAL- 826 AM PDT TUE OCT 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON. * WIND AND WIND WAVES...SOUTH WIND 15 TO 25 KNOTS...EASING LATE THIS AFTERNOON. WIND WAVES 2 TO 4 FEET...SUBSIDING LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-232330- /O.CON.KSEW.SC.Y.1102.000000T0000Z-121024T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 826 AM PDT TUE OCT 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WIND WAVES...EAST TO SOUTHEAST WIND 15 TO 25 KNOTS THROUGH TONIGHT. WIND WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
520 WHUS76 KSEW 232106 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 206 PM PDT TUE OCT 23 2012 PZZ135-232215- /O.CAN.KSEW.SC.Y.1102.000000T0000Z-121023T2300Z/ PUGET SOUND AND HOOD CANAL- 206 PM PDT TUE OCT 23 2012 ...SMALL CRAFT ADVISORY IS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE SMALL CRAFT ADVISORY. $$ PZZ150-153-156-170-173-176-240515- /O.CON.KSEW.SC.Y.1102.000000T0000Z-121024T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 206 PM PDT TUE OCT 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WIND WAVES...SOUTH TO SOUTHEAST WIND 15 TO 25 KNOTS THROUGH TONIGHT. WIND WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
420 WHUS76 KSEW 240345 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 845 PM PDT TUE OCT 23 2012 PZZ132-240900- /O.EXB.KSEW.SC.Y.1102.000000T0000Z-121024T0900Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 845 PM PDT TUE OCT 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM PDT WEDNESDAY. * WIND AND WIND WAVES...SOUTHEAST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-241145- /O.CON.KSEW.SC.Y.1102.000000T0000Z-121024T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 845 PM PDT TUE OCT 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WIND WAVES...SOUTH TO SOUTHEAST WIND 15 TO 25 KNOTS THROUGH TONIGHT. WIND WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
777 WHUS76 KSEW 240949 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 249 AM PDT WED OCT 24 2012 PZZ150-153-156-170-173-176-241100- /O.CAN.KSEW.SC.Y.1102.000000T0000Z-121024T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 249 AM PDT WED OCT 24 2012 ...SMALL CRAFT ADVISORY HAS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE SMALL CRAFT ADVISORY. $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Oct 21, 9:20 AM PDT, 5 hours 20 minutes earlier.
Area forecast discussion, Oct 21, 9:20 AM PDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
920 AM PDT SUN OCT 21 2012
.SYNOPSIS...A LARGE COLD UPPER LEVEL LOW JUST OFFSHORE WILL MAINTAIN
A COOL SHOWERY WEATHER PATTERN OVER WESTERN WASHINGTON THROUGH
THURSDAY. A WEAK WEATHER SYSTEM WILL MOVE ACROSS THE AREA ON FRIDAY.
A WARM FRONT MAY REACH THE AREA NEXT WEEKEND.
&&
.SHORT TERM...THE LARGE UPPER LEVEL LOW CURRENTLY CENTERED OVER THE
CENTRAL B.C. COAST WILL REMAIN THE DOMINANT FEATURE IN THE WEATHER
PATTERN THROUGH THURSDAY. THE LOW WILL MOVE SLOWLY S SO THAT IT IS
JUST OFFSHORE FROM W WA MONDAY AFTERNOON...WHERE IT WILL SIT THROUGH
WEDNESDAY AS IT GRADUALLY WEAKENS.
THE COOL UNSTABLE AIR MASS OVER THE REGION WILL MAINTAIN A SHOWERY
WEATHER PATTERN THROUGH THURSDAY WITH SNOW LEVELS FROM 1500 TO 3000
FEET. THE AIR MASS REMAINS UNSTABLE ENOUGH SO THAT THERE IS STILL A
CHANCE OF ISOLATED THUNDERSTORMS DEVELOPING AT TIMES...MAINLY OVER
THE COASTAL WATERS AND ALONG THE IMMEDIATE COAST. OVER INLAND AREAS
IT WILL PROBABLY TAKE A BIT MORE INSTABILITY OR SOME BETTER
ORGANIZED LIFT FROM A WEAK SHORTWAVE TO TRIGGER A THUNDERSTORM.
THE NEW 12Z NAM SEEMS TO HAVE A GOOD HANDLE ON THE SMALLER FEATURES
THAT WILL IMPACT W WA THROUGH MONDAY EVENING. THERE IS AN AREA OF
SHOWERS CURRENTLY JUST W OF THE WA COAST THAT WILL MOVE INLAND OVER
THE COAST...OLYMPICS AND STRAIT OF JUAN DE FUCA AREA LATE THIS
MORNING AND THIS AFTERNOON. THE 12Z NAM WEAKENS THE WAVE A BIT EARLY
THIS EVENING BUT STILL BRINGS SOME SHOWERS TO THE N INTERIOR. LIFTED
INDICES REMAIN JUST HIGH ENOUGH OVER THE INTERIOR SO THAT IT WILL
MOST LIKELY BE JUST SHOWERS. A SLIGHT CHANCE OF THUNDERSTORMS IS
STILL FORECAST FOR THE COAST AND COASTAL WATERS TODAY. SW FLOW ALOFT
AT 700 MB ACROSS THE OLYMPICS WILL CONTINUE TO KEEP MOST OF THE
PUGET SOUND AREA PARTIALLY SHADOWED FROM SHOWER ACTIVITY.
BOTH THE GFS AND NAM SHOW A SECOND UPPER LEVEL SHORTWAVE TROUGH A
LITTLE FARTHER OFFSHORE ALONG ROUGHLY 135W. IR IMAGERY SHOWS SOME
ENHANCEMENT IN THE SHOWERS OFFSHORE BETWEEN 135W AND 130W JUST AHEAD
OF THIS SHORTWAVE. THIS WAVE SHOULD SLOW DOWN TONIGHT AS IT MOVES
OUT OF THE S PART OF THE OFFSHORE LOW AND BEGINS SWINGING NE TOWARD
W WA. GFS/NAM TIMING IS PRETTY SIMILAR...BRINGING A MORE ORGANIZED
BAND OF SHOWERS OVER THE COAST AND SW WA MONDAY AFTERNOON...THEN
ACROSS PUGET SOUND AND THE N INTERIOR EARLY MONDAY EVENING. THERE
APPEARS TO BE SOME WEAK WARM ADVECTION ALOFT THAT MAKES THE AIR MASS
SLIGHTLY MORE STABLE AHEAD OF THE SHOWER BAND. HOWEVER IT IS STILL
POSSIBLE THAT THE ORGANIZED LIFT FROM THE WAVE COULD OVERCOME THE
SLIGHTLY MORE STABLE AIR MASS. NAM BUFR SOUNDINGS FOR KSEA ARE MOIST
ADIABATIC. POPS FOR MONDAY AFTERNOON AND EVENING COULD BE A LITTLE
HIGHER...BUT I WILL SAVE THOSE CHANGES FOR THE AFTERNOON PACKAGE.
A WEAKER SHORTWAVE MAY REACH THE AREA TUESDAY...BUT CONFIDENCE IS
LOW ENOUGH SO THAT THE CURRENT BROADBRUSH CHANCE OF SHOWERS FORECAST
WORKS BEST.
THE AIR MASS THIS WEEK WILL REMAIN COOLER THAN NORMAL WITH HIGHS IN
THE UPPER 40S AND LOWER 50S AND LOWS IN THE MID 30S TO LOWER 40S. KAM
.LONG TERM...PREVIOUS DISCUSSION FROM THE 2 AM AFD...WEAK UPPER
RIDGING WITH RISING HEIGHTS IS FORECAST BY THE 00Z GFS FOR THU AND
FRI...SO THE CHANCE OF SHOWERS WILL PROBABLY DECREASE LATER IN THE
WEEK AND THERE COULD BE MORE SUNSHINE BOTH DAYS. THE 00Z GFS SHOW AN
INCREASE IN ONSHORE FLOW AND PRECIP OVER THE WEEKEND AS AS HEIGHTS
FALL OFF AND THE WESTERLIES STRENGTHEN... UNDER A MORE COMPACT UPPER
TROUGH OVER SOUTHERN B.C. AND WA. BUT THAT SOLUTION IS OUT OF PHASE
WITH THE 18Z GFS AND THE 00Z ECMWF WHICH BOTH SHOW RIDGING AND A
COUPLE DAY OF DRY WEATHER BEFORE A NEW UPPER TROUGH DEVELOPS FURTHER
OFFSHORE. THE MODELS ARE TWITCHY IN THE EXTENDED...FLIPPING BETWEEN
SOLUTIONS THAT HAVE STRONGER WESTERLIES CUTTING UNDER THE UPPER
RIDGING CENTERED OVER ALASKA...VERSUS SHORTWAVE ENERGY DROPPING DOWN
IN THE NORTHERN STREAM OVER WESTERN CANADA. 19
&&
.HYDROLOGY...WITH JUST SHOWERS OVER THE AREA THROUGH THURSDAY AND
JUST WEAK WEATHER SYSTEMS POSSIBLE FRIDAY AND SATURDAY...NO
HYDROLOGICALLY SIGNIFICANT RAINFALL IS EXPECTED FOR THE NEXT 7 DAYS.
KAM
&&
.AVIATION...A BROAD UPPER TROUGH OVER THE AREA THIS MORNING WILL DIG
SOUTHWARD ALONG 130W LATER TODAY THROUGH MONDAY MORNING. WESTERLY
FLOW ALOFT WILL GRADUALLY BECOME MORE SOUTHWESTERLY AS THE OFFSHORE
TROUGH DIGS. THE MOIST AND UNSTABLE AIR MASS WILL DRY SLIGHTLY OVER
THE INTERIOR OF WESTERN WASHINGTON THIS AFTERNOON AND TONIGHT AS LOW
LEVEL OFFSHORE FLOW INCREASES SOMEWHAT.
THE AIR MASS WITH AN UPPER LOW CENTERED NEAR 51N 132W IS QUITE COLD
AND UNSTABLE. ABUNDANT SHOWERS CAN BE SEEN ROTATING AROUND THE UPPER
LOW. SHORT TERM MODELS SHOW THE LOW AND ITS ASSOCIATED TROUGH TO THE
SOUTH DIGGING SOUTHWARD OFFSHORE WHICH WILL CUT OFF THE INFLOW OF
SHOWER ACTIVITY INTO WESTERN WASHINGTON. THE HIGHEST THREAT OF
SHOWERS AND ISOLATED TSTMS WILL BE ALONG THE IMMEDIATE COASTLINE AND
OFFSHORE. OVER THE INTERIOR THERE WILL BE SUFFICIENT DAYTIME HEATING
IN THIS QUITE UNSTABLE AIR MASS TO POP OFF SOME SHOWERS...BUT THEY
WILL BECOME LESS NUMEROUS WITH TIME.
THERE ARE SOME CEILINGS 010-020 THIS MORNING AS RESIDUAL SHOWERS
DEPARTS. EXPECT MAINLY SCT030-040 SCT-BKN100 THIS AFTERNOON AND
TONIGHT THROUGH MONDAY.
MOISTURE WITH CIGS 035-050 WILL SPREAD IN MON MORNING AS A 999 MB
LOW OVER THE OREGON COASTAL WATERS MOVES NORTH INTO THE WASHINGTON
WATERS DURING THE DAY MONDAY. CEILINGS WILL BE HELD UP BY INCREASING
OFFSHORE FLOW. ALBRECHT
KSEA...SOUTH WIND 6-10 KNOTS WILL BECOME LIGHT EASTERLY THIS EVENING
THEN TURN TO THE NORTHEAST 7-9 KT EARLY MON MORNING. CIGS AROUND
BKN025-030 THIS MORNING WILL SCATTER OUT AROUND 19Z. ISOLATED
SHOWERS CANNOT BE RULED OUT BUT WILL BE SHORT LIVED. ALBRECHT
&&
.MARINE...OFFSHORE FLOW WILL DEVELOP TODAY AND INCREASE TONIGHT AND
MONDAY AS HIGH PRES MOVES INTO NORTHEASTERN BRITISH COLUMBIA AND A
999 MB LOW MOVES NORTHWARD FROM THE OREGON COASTAL WATERS INTO THE
WASHINGTON COASTAL WATERS.
A 10 FT WESTERLY SWELL DECAYING INTO THE COASTAL WATERS WILL SUBSIDE
THIS AFTERNOON THROUGH TONIGHT...SO SMALL CRAFT ADVISORIES FOR
HAZARDOUS SEAS OVER THE COASTAL WATERS SHOULD COME TO AN END THIS
AFTERNOON AND SMALL CRAFT ADVISORIES FOR ROUGH GRAYS HARBOR BAR
CONDITIONS WILL COME TO AN END AROUND MIDNIGHT TONIGHT.
SMALL CRAFT ADVISORY EAST TO NORTHEAST FLOW WILL DEVELOP OVER THE
COASTAL WATERS AND AT THE WEST ENTRANCE OF THE STRAIT LATER THIS
EVENING AND CONTINUE THROUGH MONDAY AS THE LOW TO THE SOUTH MOVES
TOWARD THE COASTAL WATERS. THE OFFSHORE GRADIENTS WILL RELAX LATER
MONDAY AS THE LOW MOVES INTO THE COASTAL WATERS AND DISSIPATES.
THROUGH MIDWEEK...A SERIES OF WEAK LOWS FORMING WELL TO THE SOUTH
WILL DISSIPATE AS THEY MOVE INTO THE WASHINGTON COASTAL WATERS.
SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE AT TIMES OVER THE
COASTAL WATERS AND AT THE WEST ENTRANCE TO THE STRAIT. ALBRECHT
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY FOR ROUGH BAR GRAYS HARBOR BAR.
SMALL CRAFT ADVISORY COASTAL WATERS FOR HAZARDOUS SEAS.
WWW.WEATHER.GOV/SEATTLE
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 6:06 PM PDT | Small Craft Advisory | SEW | 7 hr | |
| Oct 21, 3:05 AM PDT | Small Craft Advisory for Hazardous Seas | SEW | 12 hr |
Nearby
Small Craft Advisories in Washington, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.